MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; COCHLEAR IMPLANT
Model Number MI1250 SYNCHRONY 2
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
It is currently unknown whether the user's hearing performance has been affected.
 
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is plausible.However to determine an exact root cause a device investigation of the explanted device is necessary.Further technical checks are planned.
 
Event or Problem Description
It is currently unknown whether the user's hearing performance has been affected.An integrity test will be performed in (b)(6) 2024.No further information has been received.

Brand Name
SYNCHRONY
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key19947712
Report Number9710014-2024-00717
Device Sequence Number17923833
Product Code MCM
UDI-Device Identifier09008737369026
UDI-Public(01)09008737369026
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/17/2023
Device Model NumberMI1250 SYNCHRONY 2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date11/04/2024
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexUnknown